# SDR CA110613016

- Difficulty date: June 8, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 4,453 hours
- Engine: Cont IO550D
- Propeller: Mcauly D3A34C401
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Broken
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF CONTROL CABLES, FOUND RT RUDDER RETURN CABLE BROKEN AT SWAGED BALL TERMINAL.
